# SDR CALA2013092691474

- Difficulty date: September 26, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 8,579 hours, 989 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 000
- Part serial: 000
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR IS DENTED ABOVE LATCH & AT CTR OF DOOR.  DENT IS CRACK FREE & WITHIN MM 52-30-01 LIMITS.  NO FURTHER ACTION IS REQUIRED.
